Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Tallahassee, FL

April 5, 20119 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 3:20 AM EDT for 9 counties in Florida. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 3:20 AM EDT (07:20 UTC)
Expired
Apr 5, 2011, 4:15 AM EDT
In force
55 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:20 AM EDTFUNNEL CLOUD5 Ne Tallahassee Coml A, FLFUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD
Apr 5, 3:20 AM EDTTORNADO5 Ne Tallahassee Coml A, FLFUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD
Apr 5, 3:30 AM EDTTSTM WND DMG3 Nw Tallahassee, FLLARGE OAK TREE FELLED NEAR THE INTERSECTION OF NORTH MERIDIAN AND BRADFORD ROADS.
Apr 5, 3:30 AM EDTNON-TSTM WND DMG3 Nw Tallahassee, FLLARGE OAK TREE FELLED NEAR THE INTERSECTION OF NORTH MERIDIAN AND BRADFORD ROADS.
Apr 5, 3:39 AM EDTTSTM WND GST 52Tallahassee Regional A/, FL
Apr 5, 3:49 AM EDTTSTM WND DMG3 Sw Woodville, FLTREES UPROOTED, POWERLINES DOWN, AND A LIGHT POLE DOWN.
Apr 5, 3:50 AM EDTTSTM WND DMGSaint Teresa, FLA FEW TREES AND POWERLINES DOWN NEAR SAINT TERESA AND ALLIGATOR POINT.
Apr 5, 3:55 AM EDTTSTM WND DMG5 Ne Tallahassee Coml A, FLOVER 10 TRANSFORMER FLASHES WITNESSED BY AN NWS EMPLOYEE ON THE EAST SIDE OF TALLAHASSEE.
Apr 5, 4:24 AM EDTTSTM WND DMG2 Sse Aucilla, FLSPOTTER RELAYED REPORT OF SEVERAL TREES DOWN ALONG INTERSTATE 10 BETWEEN MILE MARKERS 232 AND 233.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 10:28 PM EDTTornado WatchSPC6 hr
Apr 5, 2:41 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WUUS52 KTAE 050720
SVRTAE
FLC037-039-045-065-073-077-079-123-129-050815-
/O.NEW.KTAE.SV.W.0064.110405T0720Z-110405T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN FLORIDA...
  EASTERN GADSDEN COUNTY IN FLORIDA...
  JEFFERSON COUNTY IN FLORIDA...
  LEON COUNTY IN FLORIDA...
  SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
  MADISON COUNTY IN FLORIDA...
  NORTHWESTERN TAYLOR COUNTY IN FLORIDA...
  WAKULLA COUNTY IN FLORIDA...
  EAST CENTRAL GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 415 AM EDT/315 AM CDT/

* AT 315 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 19 MILES NORTHWEST OF TALLAHASSEE TO 22 MILES WEST OF
  CARRABELLE...OR ALONG A LINE EXTENDING FROM 67 MILES SOUTHEAST OF
  DOTHAN TO 55 MILES SOUTHEAST OF PANAMA CITY AIRPORT...AND MOVING   
  EAST AT 60 MPH. THIS IS A DANGEROUS SITUATION.  SEEK SHELTER       
  IMMEDIATELY!

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEON
  COUNTY CIVIC CENTER...STATE CAPITAL COMPLEX...CRAWFORDVILLE...
  WOODVILLE...SAINT MARKS...MONTICELLO AND MADISON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 2996 8378 2996 8383 3009 8402 3006 8416
      3008 8424 3001 8435 2989 8435 2992 8447
      2987 8450 2990 8450 2983 8465 2983 8512
      3069 8448 3063 8328
TIME...MOT...LOC 0720Z 270DEG 51KT 3068 8437 2991 8494

$$

42-DVD
1 follow-up statement
296 
WWUS52 KTAE 050758
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 AM EDT TUE APR 5 2011

FLC039-045-050807-
/O.CAN.KTAE.SV.W.0064.000000T0000Z-110405T0815Z/
GULF FL-GADSDEN FL-
358 AM EDT TUE APR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GADSDEN AND EAST
CENTRAL GULF COUNTIES IS CANCELLED...

LAT...LON 3063 8328 2996 8378 2996 8383 3009 8402
      3006 8416 3008 8424 3001 8435 2989 8435
      2992 8447 2988 8449 2988 8450 2990 8450
      2991 8453 2983 8465 2987 8472 3068 8416
TIME...MOT...LOC 0757Z 270DEG 51KT 3068 8385 2992 8443

$$

FLC037-065-073-077-079-123-129-050815-
/O.CON.KTAE.SV.W.0064.000000T0000Z-110405T0815Z/
LEON FL-MADISON FL-LIBERTY FL-TAYLOR FL-JEFFERSON FL-WAKULLA FL-
FRANKLIN FL-
358 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHEASTERN FRANKLIN...WAKULLA...JEFFERSON...NORTHWESTERN
TAYLOR...EXTREME SOUTHEASTERN LIBERTY...WESTERN MADISON AND EASTERN
LEON COUNTIES...

AT 355 AM EDT...AN OFF DUTY NWS EMPLOYEE REPORTED TRANSFORMERS 
BLOWING ON THE EAST SIDE OF TALLAHASSEE. RADAR SHOWED A LINE OF 
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JARROTT 
TO SAINT TERESA...MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKULLA
BEACH...SHELL POINT...NEWPORT...SAINT MARKS...CODY...LIVEOAK
ISLAND...LOIS...MONTIVILLA...LIMESTONE...PORT 
LEON...MONTICELLO...CASA BLANCO...FANLEW...WAUKEENAH...PLUM 
ORCHARD...WACISSA...DRIFTON...WACISSA SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR CENTRAL FLORIDA AND SOUTH CENTRAL GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING FOR CENTRAL
FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 3063 8328 2996 8378 2996 8383 3009 8402
      3006 8416 3008 8424 3001 8435 2989 8435
      2992 8447 2988 8449 2988 8450 2990 8450
      2991 8453 2983 8465 2987 8472 3068 8416
TIME...MOT...LOC 0757Z 270DEG 51KT 3068 8385 2992 8443

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:38 PM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 4, 10:38 PM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011

...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...

.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION...CAMP
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 4, 10:15 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 PM EDT MON APR 4 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING...

...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING...

...SMALL CRAFT ADVISORY IN EFFECT...

A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL
LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS
THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT
AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN
3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY
REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE
MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG
ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY
MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL
GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL
ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE
NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF
THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND
NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Apr 5, 2:13 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/05/2011                   SEMINOLE           GA   COUNTY OFFICIAL

            TREES DOWN DUE TO STRONG WINDS ACROSS COUNTY

&&

BLOCK
Local storm report, Apr 5, 2:15 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND DMG     CUTHBERT                31.77N 84.79W
04/05/2011                   RANDOLPH           GA   FIRE DEPT/RESCUE

            MANY TREES DOWN COUNTYWIDE. ONE TREE PUNCTURED ROOF IN
            TOWN

&&

BLOCK
Local storm report, Apr 5, 2:29 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     TSTM WND DMG     ALBANY                  31.58N 84.18W
04/05/2011                   DOUGHERTY          GA   COUNTY OFFICIAL

            COUNTYWIDE TREES DOWN. POWERLINES DOWN. POWER OUTAGES

&&

BLOCK
Local storm report, Apr 5, 2:46 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 AM     TSTM WND DMG     ALTHA                   30.57N 85.13W
04/05/2011                   CALHOUN            FL   LAW ENFORCEMENT

            3 TREES DOWN BETWEEN ALTHA AND JACKSON COUNTY LINE. HAIL
            REPORTED OF UNKNOWN SIZE.

&&

BLOCK
Local storm report, Apr 5, 2:47 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     CLARKSVILLE             30.44N 85.19W
04/05/2011                   CALHOUN            FL   TRAINED SPOTTER

            63 MPH WINDS. ROOF DAMAGE TO HOME.

&&

BLOCK
Local storm report, Apr 5, 3:01 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     DOTHAN                  31.22N 85.39W
04/05/2011                   HOUSTON            AL   EMERGENCY MNGR

            COUNTYWIDE TREES AND POWERLINES DOWN. TREES FALLING ON
            ROOFS.

&&

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton61 min
Apr 5, 12:22 AM EDTSpecial Marine WarningTAE113 min
Apr 5, 12:52 AM EDTTornado WarningTAEBay, Walton, Washington38 min
Apr 5, 12:57 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington48 min
Apr 5, 1:43 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more47 min
Apr 5, 2:08 AM EDTSpecial Marine WarningTAE2 hr
Apr 5, 2:28 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 3 more47 min
Apr 5, 2:45 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon45 min
Apr 5, 2:59 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla46 min
Apr 5, 3:01 AM EDTTornado WarningTAEGadsden29 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla51 min
Apr 5, 3:09 AM EDTTornado WarningTAEGadsden, Leon, Liberty36 min
Apr 5, 3:33 AM EDTTornado WarningTAEJefferson, Leon16 min
Apr 5, 4:09 AM EDTSpecial Marine WarningTAE81 min
Apr 5, 4:11 AM EDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor, Wakulla49 min
Apr 5, 4:33 AM EDTTornado WarningTAEMadison27 min
Apr 5, 4:54 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor66 min
Apr 5, 5:23 AM EDTSpecial Marine WarningTAE52 min
Apr 5, 5:37 AM EDTTornado WarningTAEDixie38 min
Apr 5, 3:40 PM EDTRed Flag WarningTAELeon, Wakulla28 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.